MPN Voice
3,294 members4,968 posts

Severe nerve pain?

Help,

I have been experiencing a lot of (quite severe) nerve pain down my legs over last few days. I know HU can cause nervous system issues but, crikey, I couldnt possibly endure this pain for too long. . .

Any advice?? I've tried both resting completely and minimal exercise, am very limited to the pain relief I can take (liver transplant recipient also) so I would be very grateful for any advice / support

K

2 Replies
oldestnewest

Hello Karol-Rua, sorry to hear that you are experiencing this pain in your legs, it sounds awful, I would advise you to consult with your doctor about this for his/her advice as they may be able to offer you some pain relief or even some exercises to help alleviate the pain, and it may not necessarily be connected to the Hydroxycarbamide or even your MPN. Best wishes, and hope you get some relief soon, Maz

Reply

Hi Karol-I've just posted a reply to

Kizzy who posted more recently re aches & pains in her limbs if you want to take a read-save me typing it all out again!! Much love, Poll x

Reply

You may also like...